Skip to main content

Research Repository

Advanced Search

On cusp regions associated to screw-parabolic maps

Parker, John R.

On cusp regions associated to screw-parabolic maps Thumbnail


Authors



Abstract

Erlandsson and Zakeri gave a very precise description of the Margulis region associated to cusps of hyperbolic 4-manifolds associated to screw-parabolic maps. We give some bounds on the asymptotic shape of these regions that improve on the results of Erlandsson and Zakeri. We also describe similar regions coming from work of Waterman. Finally, we generalise these results to complex hyperbolic 2-space.

Citation

Parker, J. R. (2018). On cusp regions associated to screw-parabolic maps. Geometriae Dedicata, 192(1), 267-294. https://doi.org/10.1007/s10711-017-0241-1

Journal Article Type Article
Acceptance Date Mar 27, 2017
Online Publication Date Apr 16, 2017
Publication Date Feb 1, 2018
Deposit Date Mar 27, 2017
Publicly Available Date Mar 28, 2017
Journal Geometriae Dedicata
Print ISSN 0046-5755
Electronic ISSN 1572-9168
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 192
Issue 1
Pages 267-294
DOI https://doi.org/10.1007/s10711-017-0241-1

Files

Accepted Journal Article (410 Kb)
PDF

Copyright Statement
This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.







You might also like



Downloadable Citations